Originally Posted by Follicle Death Row
I gave fin a go but got some sides. Not the typical ones. One of my nipples got really tender and puffy and I had a small touch of gyno during the onset of puberty back in the day so I dropped the fin. Didn't want to get that again. No way. I guess I must be susceptible to it. Didn't seem to do anything downstairs though thankfully as that seems to be the main one people tend to complain about.
Hope minoxidil can tide me over until Allergan releases it's topical. Fingers crossed. Hopefully minox does the job for you too for the time being.
So you're onboard with Allergan eh? I need to research it a bit more but surely something will be available by 2015, even if it's not in the US.
That's funny, I got gyno too from propecia but nobody believes it's a common side effect. That's the main reason I have to quit it though. No way I am dealing with that again, made middle school hell lol. Jesus though I wonder what's worse, that or being bald... sucks I can't find a DHT inhibitor that works as well without the nasty sides...